MathSciNet Relay Station
MathSciNet bibliographic data
MR125137 (23 #A2443) 13.15
Kaplansky, Irving A characterization of Prufer rings. J. Indian Math. Soc. (N.S.) 24 1960 279–281 (1961).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement